# SDR DALA2025051203663

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0957357) CORROSION ON PREVIOUS REPAIR AT FLOOR BEAM BTW STA 987 RBL 44 LBL 44 AT PASSENGER COMPARMENT. PREVIOUS FILLERS REPAIR WERE REPLACED PER ER/A 464736-14MA REV.A.
